# SDR 2023FA0000310

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: General aviation
- Aircraft: N177CP
- Make and model: Cessna 182T
- Aircraft serial: 18282338
- Aircraft time: 1,818 hours
- Engine: Lyc IO540AB1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: A13081
- Condition: Broken
- Location: Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

TEST, TEST, TEST:  MAGNETO POINT FAILURE
